Doctors Lounge - Psychiatry Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Psychiatric Topics
Question: Love to get an answer from experience!
|kasper87 - Mon Sep 03, 2007 12:07 am||
No Mental Dx's - - (Irritible Bowel D Patient)
No Mental Family History
Current Meds: Humira - Entocort EC
My question is: Curious if this is normal and why.
I have noticed a lot when i am tired i get a lot of anxiety related symptoms. I don't feel i am depressed or stressed about to many things besides the fact i worry a lot.
I guess the MAIN question i have is, I sometimes feel that my "thoughts" or "mind" is so RANDOM when i am fatigued and feels like my thoughts are "loud" or too noticeable. Its almost one of those things that are hard to explain. My ears just feel opened up and i can hear "myself" think.. ( i guess it feels like its hard to control my mind when i am tired i guess.
Sounds like voices i know, but its my own mind, and i don't answer them, i don't hallucinate. i don't have delusions. I just think im worrieng over nothing. I am not in denial and i do realize i worry a lot.
I have been drinking a lot of Monster energy drinks that have a lot of caffeine in it. I drink a few a day, and im already tired as it is because i am borederline Anemic..... Mabey its just the fatigue and i need to eat better and ween myself off the caffeine.
Mabey i just need someone to tell me i am over exaggerating and im normal and i will overcome everything like i always do.
I work a 25 hour a week job and i consider myself pretty smart...
Any ideas why i feel this way? Why do i feel like im Schizo at times. I think I worry too much! :-)
|Dr. K. Eisele - Mon Sep 03, 2007 4:24 pm||
You are worrying too much. I think if you do what you've been thinking about--weaning yourself off the energy drinks and eat better--you will feel much better.
Good luck, and let us know if this solves your problem.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.